# SDR USAA2008121792256

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 46,822 hours, 19,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50651
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C1 - MAJOR REPAIR - CORROSION ON FLOORBEAM AT BS 740, WL 208, BETWEEN RBL 49 TO RBL 61.  REPAIRED FLOORBEAM AT BS 740, WL 208, BETWEEN RBL 49 TO RBL 61 IAW SRM 53-00-51.
